# SDR COMA0560496

- Difficulty date: September 13, 2005
- Submitted: September 22, 2005
- Operation: Air carrier
- Aircraft: N447CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7552
- Aircraft time: 10,646 hours, 9,629 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLIGHT 5651- DURING TAXI OUT RECEIVED A FLAP FAIL CAUTION MESSAGE.  FLIGHT RETURNED TO GATE.  COMPLIED WITH AD 98-20-01 FLAP CAUTION MESSAGE FIRST EVENT MAINTENANCE ACTION, PARAGRAPH (B) 1, 2, 3 (A, B, C AND E).  FLAP SYSTEM WAS RESET WITH NO FURTHER FLAP CAUTION MESSAGES.
